Research ArticleOpen accessIn the abstractAsymptotic Behavior for Solution of Reaction-Diffusion SystemsM. Yahi, K. SaoudiJournal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,845 accessesView PDFCite
353 articles for “balance”
Set a search alertAlso matching:3 special issues
Research ArticleOpen accessIn the abstractAn Efficient Algorithm for Capacitated Multifacility Location ProblemsChansiri Singhtaun, Peerayuth CharnsethikulJournal of Computer Science, Vol. 3, Issue 8 · 31 Aug 2007 · 6,441 accessesView PDFCite
Research ArticleOpen accessIn the abstractHow Serious Regional Economic Inequality in Jordan? Evidence from Two National Household SurveysMohammed Issa ShahateetAmerican Journal of Applied Sciences, Vol. 3, Issue 2 · 28 Feb 2006 · 7,212 accessesView PDFCite